MathSciNet Relay Station
MathSciNet bibliographic data
MR675210 49F22
Morgan, Frank On the singular structure of two-dimensional area minimizing surfaces in ${\bf R}\sp{n}$. Math. Ann. 261 (1982), no. 1, 101–110.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement